# SDR CA090119008

- Difficulty date: January 17, 2009
- Submitted: February 2, 2009
- Operation: General aviation
- Make and model: Bombdr BD1001A10
- Engine: Hnywl AS90711A
- System (JASC): 2434 · DC Generator-Alternator
- Part: Generator
- Part number: A3579101
- Condition: Destroyed
- Location: Right
- Stage of operation: DE
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT REPORTS IN DESCENT WITH POWER PULLED BACK, THEY COULD FEEL A SHUDDER/VIBRATION FROM THE RIGHT SIDE OF THE PLANE AND THEN THE R GEN FAIL AMBER CAS POSTED.   THE PILOT FOUND THE RIGHT LOWER COWLING HAD BLACK SOOT STREAMED ON THE BELLY OF THE ENGINE.  MX OPENED THE COWLING AND FOUND THE RT GEN HAD COME APART, COPPER, ETC, HANGING FROM IT.  FURTHER INVESTIGATION FOUND THE GEN TO GEARBOX ADAPTOR WAS INDEED CRACKED.  REMOVED AND REPLACED RIGHT GEN AND ADAPTOR.  OPS GOOD.  ACFT RTS GENERATOR SN OFF: 1390 GENERATOR SN ON: 1544 (TC NR 20090119008)
